It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High & Low Blood Pressure Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-09-2004, 06:57 AM   #1
Inactive
 
Join Date: Jan 2004
Posts: 1,003
Random2 HB User
Red Face???

My face is always red (my cheeks+), especially in the mornings. It wasn't like this prior to the meds. I am on 100 MGS of Atenolol & 5/20 of Lotrel. My doc. checked for Roscea(sp?), but said I didn't have it. He said to use Oil Of Olay SPF 15 everyday. I don't get it.

 
Sponsors Lightbulb
   
Old 11-09-2004, 02:21 PM   #2
Junior Member
 
Join Date: Oct 2004
Location: Michigan
Posts: 14
kimberlyh34 HB User
Re: Red Face???

Lillian when my bp is on the high side my face and ears and chest area get really red,thats always the way I can tell Im about to get anxious and then the bp goes up.

 
Sponsors Lightbulb
   
Old 11-09-2004, 04:13 PM   #3
Inactive
 
Join Date: Jan 2003
Location: PA
Posts: 1,193
Moxie75 HB User
Re: Red Face???

Lil,

My mom was the same way but also I think the doc told you about SPF oil of olay because the sun can cause sensitivity with certain BP meds causing the skin to turn red ..Lisa

 
Old 11-10-2004, 06:50 AM   #4
Inactive
 
Join Date: Jan 2004
Posts: 1,003
Random2 HB User
Re: Red Face???

My B/P could be in a really good range like yesterday like 108/64 & my face can still have a redish glow to it. I did go to a football game in 88 degree weather on Sunday, but this happens even when I'm not out in the sun. I'll find out more today. I'm going to the doc.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Acne~Face Pickers~retired Pickers ?? ukladybird Acne 31 05-26-2009 11:12 AM
dizziness, numbing, tingling, and pressure right side of face reneew4578 Bell's Palsy 51 02-18-2008 05:21 PM
Sleeping on your face SomePerson12 Beauty & Cosmetics 13 03-15-2007 11:22 PM
Origins face care and makeup Moon Rising Beauty & Cosmetics 8 09-20-2005 09:40 PM
My entire face has been red for days. Finch Acne 4 05-05-2005 08:32 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:08 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!